物理学报
引用检索 快速检索
物理学报  2017, Vol. 66 Issue (2): .      DOI: 10.7498/aps.66.028901
物理学交叉学科及有关科学技术领域 最新目录| 下期目录| 过刊浏览| 高级检索 |
度相关性对无向网络可控性的影响
徐明1,2,3, 许传云1, 曹克非1
1. 云南大学物理与天文学院, 非线性复杂系统中心, 昆明 650091;
2. 凯里学院数学科学学院, 凯里 556011;
3. 贵州财经大学数学与统计学院, 贵阳 550025
Effect of degree correlations on controllability of undirected networks
Xu Ming1,2,3, Xu Chuan-Yun1, Cao Ke-Fei1
1. Center for Nonlinear Complex Systems, School of Physics and Astronomy, Yunnan University, Kunming 650091, China;
2. School of Mathematical Sciences, Kaili University, Kaili 556011, China;
3. School of Mathematics and Statistics, Guizhou University of Finance and Economics, Guiyang 550025, China


版权所有 ©  物理学报
地址:北京市603信箱,《物理学报》编辑部 邮编:100190
电话:010-82649294,82649829,82649863   E-mail:apsoffice@iphy.ac.cn
网络系统维护电话:010-62662699-1; 技术支持邮箱 linjl@magtech.com.cn